Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 36, NWS St. Louis, MO

April 30, 2019Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 30, 2019, 4:12 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 4:12 PM CDT (21:12 UTC)
Expired
Apr 30, 2019, 4:50 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:40 PM CDTHAIL 0.25Greenville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

396 
WUUS53 KLSX 302112
SVRLSX
ILC005-051-135-302200-
/O.NEW.KLSX.SV.W.0036.190430T2112Z-190430T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
412 PM CDT Tue Apr 30 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Bond County in south central Illinois...
  Fayette County in south central Illinois...
  Southeastern Montgomery County in south central Illinois...

* Until 500 PM CDT.

* At 412 PM CDT, severe thunderstorms were located along a line
  extending from Witt to near Mulberry Grove, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vandalia, Greenville, Hillsboro, Nokomis, Ramsey, Witt, Pocahontas,
  Brownstown, Taylor Springs, Coffeen, Mulberry Grove, Schram City,
  Tamalco, Beaver Creek, Shobonier, Woburn, Van Burensburg, Reno,
  Pleasant Mound and Pierron.

This includes Interstate 70 in Illinois between exits 36 and 68.
 
This also includes Ramsey Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 8913 3875 8914 3875 8958 3923 8954
      3935 8931 3935 8914 3922 8914 3922 8896
      3883 8893
TIME...MOT...LOC 2112Z 232DEG 35KT 3927 8933 3893 8931 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Carney
3 follow-up statements
840 
WWUS53 KLSX 302131
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
431 PM CDT Tue Apr 30 2019

ILC005-051-135-302200-
/O.CON.KLSX.SV.W.0036.000000T0000Z-190430T2200Z/
Bond IL-Fayette IL-Montgomery IL-
431 PM CDT Tue Apr 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BOND...FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 430 PM CDT, severe thunderstorms were located along a line
extending from near Nokomis to 6 miles northwest of Ramsey to near
Van Burensburg, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Vandalia, Greenville, Hillsboro, Nokomis, Ramsey, Witt, Pocahontas,
Brownstown, Taylor Springs, Coffeen, Mulberry Grove, Schram City,
Tamalco, Beaver Creek, Shobonier, Woburn, Van Burensburg, Reno,
Pleasant Mound and Pierron.

This also includes Ramsey Lake State Park.
 
This includes Interstate 70 in Illinois between exits 36 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 8913 3875 8914 3875 8958 3924 8951
      3935 8931 3935 8914 3922 8914 3922 8896
      3883 8893
TIME...MOT...LOC 2130Z 241DEG 25KT 3933 8931 3920 8921 3900 8921 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Carney
512 
WWUS53 KLSX 302143
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
443 PM CDT Tue Apr 30 2019

ILC005-302153-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-190430T2200Z/
Bond IL-
443 PM CDT Tue Apr 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR BOND COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Illinois.

LAT...LON 3898 8922 3918 8922 3935 8925 3935 8914
      3922 8914 3922 8896 3907 8895
TIME...MOT...LOC 2143Z 232DEG 35KT 3939 8921 3926 8911 3906 8911 

$$

ILC051-135-302200-
/O.CON.KLSX.SV.W.0036.000000T0000Z-190430T2200Z/
Fayette IL-Montgomery IL-
443 PM CDT Tue Apr 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN FAYETTE AND EAST CENTRAL MONTGOMERY COUNTIES...

At 443 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Pana to 8 miles north of Ramsey to
near Vandalia, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ramsey, Shafter, Herrick, Ohlman, Bingham and Bayle City. 

This also includes Ramsey Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 8922 3918 8922 3935 8925 3935 8914
      3922 8914 3922 8896 3907 8895
TIME...MOT...LOC 2143Z 232DEG 35KT 3939 8921 3926 8911 3906 8911 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Carney
025 
WWUS53 KLSX 302150
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
450 PM CDT Tue Apr 30 2019

ILC051-135-302200-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-190430T2200Z/
Fayette IL-Montgomery IL-
450 PM CDT Tue Apr 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE AND EAST
CENTRAL MONTGOMERY COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Illinois.

LAT...LON 3898 8922 3918 8922 3935 8925 3935 8914
      3922 8914 3922 8896 3907 8895
TIME...MOT...LOC 2148Z 232DEG 35KT 3942 8915 3929 8905 3909 8905 

$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:45 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 30, 3:45 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
345 PM CDT Tue Apr 30 2019

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 215 PM CDT Tue Apr 30 2019

Periods of SHRA/TSRA are expected to continue through Wed
evening.

A warm front was bisecting MO this afternoon, and it is forecast
to continue lifting slowly northward this evening, aided by the
development of a surface low along the boundary. The surface low
will lift northeastward towards the Great Lakes tonight and
tomorrow, but its associated upper trough will simultaneously
de-amplify and also lift northeastward. The motion of the upper
trough and the lack of a strong high pressure center at the
surface means that the surface baroclinic zone will not be driven
through the region as a cold front but will instead stretch from
southwest to northeast as it lingers across the region.

Taken together, this means that not only will convection be
occurring within a very moist air mass, but that there will
likely be several rounds of SHRA/TSRA occurring over the same
areas until the front has finally pushed south of the region later
this week. Given that forecast PW values of 1.5+" are at +3 SD
for April and +2 SD for May, the primary concern through Wed night
is flooding due to repeated periods of heavy rainfall. The
existing Flash Flood Watch looks reasonable and no changes are
planned to it at this time.

There is also a concern for severe weather both this afternoon
and tomorrow. For this afternoon, one mitigating factor is that
the direction of the CAPE and 0-6km shear gradients are opposed:
where the CAPE values were increasing, the shear values were
decreasing, and vice versa. That said, there is sufficient overlap
for ongoing strong to severe thunderstorms to persist through
early evening. For tomorrow, H7-H5 lapse rates are more favorable
(around 7 deg C/km), but shear values are less favorable except
for a corridor across southern MO. This suggests that the risk for
severe weather on Wed would be less widespread compared to today.

Extensive cloud cover and precipitation should keep overnight lows
several degrees warmer than last night. Highs on Wed should be in
the 70s (similar to or warmer than they were today) due to the
slight northwestward movement of the re-oriented quasistationary
boundary. Overnight lows on Wed night should be in the mid-50s to
lower 60s which is similar to what they will have been tonight.

Kanofsky

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 215 PM CDT Tue Apr 30 2019

(Thursday)

Lots of uncertainty exists with respect to convective trends on
Thursday, and it will depend greatly on what occurs overnight
Wednesday night. Models show the lingering frontal boundary
finally beginning to move back to the south and east on Thursday
as a cold front. Like the previous couple of days, this front will
likely be the focus for convective development on Thursday. A few
strong to severe thunderstorms may occur Thursday afternoon,
mainly across portions of southeast Missouri and southwest
Illinois due to the expected frontal timing.

There is also low confidence in high temperatures on Thursday,
similar to convective trends due to uncertainty with frontal
placement/timing. However, general consensus is for highs to be
range from the mid 60s to mid 70s from northwest to southeast.

(Thursday Night - Saturday Night)

The cold front should exit the CWA by Thursday evening, but some
guidance suggests it may stall out just to the south of the area. If
this occurs, an additional round of showers and thunderstorms would
be possible Friday into Friday night for southern portions of the
forecast area.

A welcomed period of dry weather is likely for the most part Friday
night through Saturday night as an area of high pressure exerts its
influence into the mid-Mississippi Valley. Seasonable to slightly
below normal temperatures are also forecast for this same time
period.

(Sunday - Next Tuesday)

The next chance for showers and thunderstorms looks to be Sunday
afternoon and evening with the approach of the next cold front. This
boundary may also stall out just to the south of the area and waver,
providing the focus for additional rounds of showers and storms into
early next week. Obviously, this type of setup if it comes to
fruition could aggravate ongoing river flooding.

Temperatures are likely to remain near seasonal norms to end this
weekend and to begin the next work week, but will depend heavily on
where the baroclinic axis resides.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1219 PM CDT Tue Apr 30 2019

SPECIFICS FOR KCOU, KUIN: Additional SHRA/TSRA are expected to
develop and affect the terminals, leading to a prolonged period of
unsettled weather. Conditions will temporarily deteriorate to
MVFR or lower during periods of SHRA/TSRA followed by a decrease
in the prevailing ceiling height after 01/00-03z once a broader
area of clouds moves over KCOU and KUIN. Initially easterly winds
will become southerly after a low pressure system lifts through
the region.

SPECIFICS FOR KSTL, KSUS, KCPS: Scattered SHRA/TSRA may affect
the St. Louis area terminals for the next few hours followed by
additional periods of SHRA/TSRA during the remainder of the TAF
period. A gust front was noted on radar and the wind shift
associated with it has been timed out as arriving at the terminals
between 19-20z. Initially easterly to southeasterly winds will
become southerly to southwesterly after a low pressure system
lifts through the region.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau
     MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Saint
     Charles MO-Saint Louis City MO-Saint Louis MO-Shelby MO-
     Warren MO-Washington MO.

     Flash Flood Watch from 7 PM CDT this evening through Thursday
     morning for Iron MO-Madison MO-Reynolds MO-Saint Francois
     MO-Sainte Genevieve MO.

IL...Flash Flood Watch through Thursday morning for Adams IL-Bond IL-
     Brown IL-Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison
     IL-Monroe IL-Montgomery IL-Pike IL-Saint Clair IL.

     Flash Flood Watch from 7 PM CDT this evening through Thursday
     morning for Clinton IL-Fayette IL-Marion IL-Randolph IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 30, 3:43 PM CDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
343 PM CDT Tue Apr 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-012045-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
343 PM CDT Tue Apr 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through tonight. Some of the storms could
be severe, especially this afternoon through this evening. The
primary severe weather threats will be damaging winds, large hail,
and isolated tornadoes.

A flash flood watch remains in effect for the entire area tonight.
See the watch product for specific details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance of thunderstorms will continue through Friday night
across parts of the area. Some of the storms could be severe
Wednesday and Wednesday evening across the entire area, and again
Thursday and Thursday evening across southeast Missouri and southwest
Illinois. The primary severe weather threats will be damaging winds
and large hail.

The numerous rounds of storms will also result in the potential for
flooding through Wednesday night. A flash flood watch continues in
effect through Wednesday night. See the watch product for specific
details.

In addition to the flash flood threat, the prolonged and potentially
heavy rainfall is forecast to impact the mainstem rivers. A number
of river forecast points on the Mississippi River above Alton are
forecast to return to moderate or major flooding.

There will also be a chance of thunderstorms for parts of the area
Sunday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.
Spotters are encouraged to report any severe weather to the National
Weather Service.

Gosselin

In the hours before

Local storm report, Apr 30, 3:02 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             1 SSE COLLINSVILLE      38.67N 89.99W
04/30/2019  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

JPG
Local storm report, Apr 30, 3:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 SSE TROY              38.72N 89.89W
04/30/2019  E0.75 INCH       MADISON            IL   AMATEUR RADIO

&&

TILLY
Local storm report, Apr 30, 3:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             KAUFMAN                 38.87N 89.78W
04/30/2019  E1.50 INCH       MADISON            IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL ALONG LEADING
            EDGE OF THE STORM.

&&

KD
Local storm report, Apr 30, 3:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             TROY                    38.73N 89.89W
04/30/2019  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

JPG
Local storm report, Apr 30, 3:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 E COLLINSVILLE        38.68N 89.98W
04/30/2019  E2.00 INCH       MADISON            IL   PUBLIC

&&

TILLY
Local storm report, Apr 30, 3:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             4 SE COLLINSVILLE       38.64N 89.95W
04/30/2019  E1.00 INCH       ST. CLAIR          IL   PUBLIC

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:43 AM CDTFlash Flood WatchLSXGreene63 hr
Apr 30, 11:38 AM CDTRiver Flood WarningLSXBrown75 days
Apr 30, 11:38 AM CDTRiver Flood WarningLSXMorgan, Pike75 days
Apr 30, 2:04 PM CDTSpecial Weather StatementLSXMadison41 min
Apr 30, 2:31 PM CDTSevere Thunderstorm WarningLSXMadison44 min
Apr 30, 2:55 PM CDTTornado WarningLSXMadison36 min
Apr 30, 2:58 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair47 min
Apr 30, 3:06 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair3 hr
Apr 30, 3:11 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Apr 30, 3:28 PM CDTSevere Thunderstorm WarningLSXBond, Madison, Montgomery47 min
Apr 30, 3:53 PM CDTAreal Flood AdvisoryLSXBond, Montgomery3 hr
Apr 30, 4:06 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.